Well-posedness and large-time behaviors of solutions for a parabolic equation involving p(x)-Laplacian

Goro Akagi, Kei Matsuura

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

This paper is concerned with the initial-boundary value problem for a nonlinear parabolic equation involving the so-called p(x)-Laplacian. A subdifferential approach is employed to obtain a well-posedness result as well as to investigate large-time behaviors of solutions.

Original languageEnglish
Pages (from-to)22-31
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue numberSUPPL.
Publication statusPublished - 2011 Sep
Externally publishedYes

Keywords

  • P(x)-Laplacian
  • Parabolic equation
  • Subdifferential
  • Variable exponent Lebesgue and Sobolev spaces

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics
  • Analysis

Fingerprint

Dive into the research topics of 'Well-posedness and large-time behaviors of solutions for a parabolic equation involving p(x)-Laplacian'. Together they form a unique fingerprint.

Cite this